| Model Number |
CU-172R |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) the customer reported that the their cu-172ra intermittently registers touch input when no one is touching the screen, causing random tabs to open.The bme reported that the issue is sporadic and temporarily resolves after completely powering off the device and removing the rechargeable batteries.However, the issue returns about two weeks later after the reboot.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) the customer reported that the their cu-172ra intermittently registers touch input when no one is touching the screen, causing random tabs to open.The bme reported that the issue is sporadic and temporarily resolves after completely powering off the device and removing the rechargeable batteries.However, the issue returns about two weeks later after the reboot.No patient harm was reported.